MathSciNet Relay Station
MathSciNet bibliographic data
MR425008 22D15 (46L25)
Walter, Martin E. On the structure of the Fourier-Stieltjes algebra. Pacific J. Math. 58 (1975), no. 1, 267–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement